Hello. I am a bit over weighed, it really bothers me. I have about 110 pounds, and I am short, so that makes me look even shorter.
My mother and my friends say I am crazy, but I know the ideal weight for me is about 98 pounds. It really is.
I have decided to start using Actislim ultra weight loss supplement. My dad actually tried to forbid me to use it ( I am 22). My friends keep saying I have no need to do that and they keep talking about Actislim’s side effects.
Are there really any hazardous side-effects of these pills?
Well, I’ll just say you have some nice friends there.
Your weight really is not a problem, even if you are really short. You should try to eat as healthy as you can and try to avoid any weight loss products. It is not worth it since you have no real problem.
If you really want to try it be aware that each of these weight loss products (even the ones with completely natural ingredients) have their side effects. They aren’t always so dangerous, but they sure are unpleasant. Constipation and nausea often appear to people who decide to take Actislim.
That’s right. There are always some possible side effects, this stands for every weight loss supplement out there. The only difference is, with some of those products they warn you about the side effects and with some of them there is no information about it.
On their website they don’t say anything about the reported Actislim’s side effects, as if there were none.
But the side effects reported for its main ingredients are: nausea, flushing, dehydration, increased blood pressure, diarrhea, vomiting ,headaches, constipation, dizziness, heartburn, swelling of wrists etc.
If some serous side effects appear you should immediately call your doctor.